# SDR IPXA1165078

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING LIGHT INOP DEFERRED IAW MEL 52-72-01-1.  ASSIGNED D448139. PLACARD INSTALLED.  WARNING BUZZER IS OPERATIVE.
